# SDR DL73E961767

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT LT OVERWING RT SIDE ABOVE WING EXIT HATCH, AND OVERHEAD BINS 13C, 11D, AND 10C.  REPLACED BATTERY PACK.
